Journal article icon

Journal article

FIELD THEORETIC FORMULATION OF AN EPIDEMIC PROCESS WITH IMMUNIZATION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/16/18/006

Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL More from this journal
Volume:
16
Issue:
18
Pages:
L709-L712
Publication date:
1983-01-01
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
Pubs id:
pubs:22618
UUID:
uuid:24b8bc28-8796-47bb-9574-c76792dce413
Local pid:
pubs:22618
Source identifiers:
22618
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP